Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

What causes white slimy discharge between the leg and testicle?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 10440 Questions
Question
I have a white slimy discharge between my leg and testicle. sometimes its very wet. and has a red rush. it is not itchy.
Wed, 23 May 2018 in Skin Hair and Nails
 
 
Answered by Dr. Michelle Gibson James 53 minutes later
Brief Answer:
intertrigo with possible infection (fungal )

Detailed Answer:
HI, thanks for using healthcare magic

Based on your description, you may have intertrigo which is inflammation of the body folds, this would cause the redness.

Intertrigo can be complicated by a fungal infection which would cause the white discharge you are seeing.

Intertrigo as mentioned is inflammation of the body folds and can occur in the armpits, groin and under breasts in women.
It is caused by a combination of heat, moisture and friction.

Treatment--(1) folds need to be separated by cotton or linen material whenever possible, this reduces the friction, heat

Wearing cool ,loose, light clothing whenever it is possible would also help

(2)if you can obtain XXXXXXX GOO, this would be helpful-- this is a combination of a mild steroid cream (hydrocortisone) to reduce the inflammation, an antifungal cream (nystatin) to treat the fungal infection and zinc (acts as a barrier to keep folds separated

If you cannot get this combination product then you can use triple paste or desitin or petrolatum as a barrier cream, obtain hydrocortisone and an anti fungal from your local pharmacy.

It can take 2 to 3 weeks for a fungal infection to clear because fungi respond slowly

In some cases, intertrigo can also be complicated by a bacterial infection and an antibacterial cream also has to be added

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor